MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS FEMORAL OXIN RT SZ 3; PRSTHSS,KNEE,PTLLFMRTBIAL,SM-CNSTRAIND,CMNTD,POLYMER/MTL/POLYMER

SMITH & NEPHEW, INC. JRNY II BCS FEMORAL OXIN RT SZ 3; PRSTHSS,KNEE,PTLLFMRTBIAL,SM-CNSTRAIND,CMNTD,POLYMER/MTL/POLYMER
Model Number 74022113
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/11/2013
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the clinical subject suffered from failure to progress with flexion.The event was treated via manipulation under anesthesia and was resolved.
 
Additional Manufacturer Narrative
H3, h6: the device, used in treatment, was not returned for evaluation.Therefore, product analysis could not be performed at this time.So the reported event could not be confirmed.A medical investigation was conducted and confirms this clinical study adverse event form reports a manipulation under anesthesia due to right knee stiffness.The requested x-rays and surgical reports have not been provided to date.Therefore, based on limited information, no further assessment can be performed at this time.Should clinically relevant documentation/information become available, the clinical/medical task may be re-evaluated at that time.A review of complaint history did not reveal additional complaints for the listed batch.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A review of risk management files and instructions for use found that the reported failure was documented appropriately.Factors and/or some potential probable causes that could contribute to the reported event have been identified as overuse or excessive pressure on the joint, injury, infection and/or patient condition.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Based on this investigation, the need for corrective action is not indicated.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
JRNY II BCS FEMORAL OXIN RT SZ 3
Common Device Name
PRSTHSS,KNEE,PTLLFMRTBIAL,SM-CNSTRAIND,CMNTD,POLYMER/MTL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10538604
Report Number1020279-2020-04597
Device Sequence Number3872898
Product Code JWH
UDI-Device Identifier00885556169810
UDI-Public00885556169810
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/14/2022
Device Model Number74022113
Device Catalogue Number74022123
Device Lot Number12AM09059
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/17/2020
Supplement Date Received by Manufacturer06/19/2021
Initial Report FDA Received Date09/15/2020
Supplement Report FDA Received Date06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;